# SDR SWIA2025120100917

- Difficulty date: September 17, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Punctured
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL INNER PERFORATED SKIN IS PUNCTURED   (C-CHECK RO 11/30/2025)REPAIRED INNER PERFORATE SKIN ON L/H UPPER TRANSCOWL, REF. REO 670-54-21-1767, REV. --, 2025-09-26. COMPLIED WITH M-337 AND SKY CARD 51-900-1002-SKY. JOB HN00267022, CAMP 30858321.
